Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
87 kg163 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 87 kg and is 163 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

87 kg163 cm
BMI = kg/m²
2.Easy
145111SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 145/111 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 145 mmHgDBP 111 mmHg
MAP = mmHg
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: rarely moist; activity: walks frequently; mobility: very limited; nutrition: excellent; friction and shear: potential problem. Find the Braden total B.

6–23
B =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, says inappropriate, random words and shows as the best motor response: obeys commands. Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 142 kg and is 185 cm tall. Calculate the BMI and click the WHO weight category.

142 kg185 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: impaired; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk

Answer key

  1. 1. BMI = 32.7 kg/m²
  2. 2. MAP = 122 mmHg
  3. 3. B = 20
  4. 4. moderate
  5. 5. obesity class III
  6. 6. high risk

Full step-by-step solutions: practise this topic on examproblems.com.